GENERALIZED NULL BERTRAND CURVES IN MINKOWSKI SPACE-TIME


Aksoyak F. , Gok I., Ilarslan K.

ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA, vol.60, no.2, pp.489-502, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.2478/aicu-2013-0031
  • Title of Journal : ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA
  • Page Numbers: pp.489-502

Abstract

COKEN and CIFTCI proved that a null Cartan curve in Minkowski space-time E-1(4) is a null Bertrand curve if and only if k(2) is nonzero constant and k(3) is zero. That is, the null curve with non-zero curvature k(3) is not a Bertrand curve in Minkowski space-time E-1(4).